EconPapers    
Economics at your fingertips  
 

A branch and bound algorithm for solving a class of nonlinear integer programming problems

A. Victor Cabot and S. Selcuk Erenguc

Naval Research Logistics Quarterly, 1986, vol. 33, issue 4, 559-567

Abstract: This article presents a branch and bound method for solving the problem of minimizing a separable concave function over a convex polyhedral set where the variables are restricted to be integer valued. Computational results are reported.

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://doi.org/10.1002/nav.3800330403

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:33:y:1986:i:4:p:559-567

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:33:y:1986:i:4:p:559-567